# SDR USAA920081961

- Difficulty date: October 24, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 34,044 hours, 13,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 4427823 FLT NR 0678 PHX BOI EMERGENCY LIGHT ROW 6 LT EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE CONNECTOR UNDER SEAT PULLED OUT.  REPAIRED WIRE AT ROW 6.  OPS CHECK WAS GOOD.
